# SDR SWIA200718669

- Difficulty date: September 9, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 30,846 hours, 25,955 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pressure Switch
- Condition: Leaking
- Location: Apu Fuel Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT 6562 - STRONG FUEL SMELL THROUGHOUT THE AIRCRAFT AFTER LANDING.  REPLACED LEAKING APU FUEL PRESSURE SWITCH.
